# SDR NACA201503160015

- Difficulty date: March 16, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 54,330 hours, 40,265 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498150
- Condition: Damaged
- Location: Bs 510-540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE DRILLED HOLE IN STRINGER 4R AT BS520.  SPLICED IN REPAIR AT STR 4R, BS 510-540 WITH FABRICATED REPAIR SPLICE IAW SRM 53-00-03, FIG 201, REPAIR 3, REV 105. MATERIAL ID IDENTIFIED IAW SRM 53-00-03, FIG 1, REV 105. REF KFC MCO3044, W/O 1354245.
